Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 10, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Sep 7, 2007, 10:07 PM CDT for Dawson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2007, 10:07 PM CDT (03:07 UTC)
- Expired
- Sep 8, 2007, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Dawson County, TX
The radar
The Midland/Odessa radar (KMAF), 94 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2302 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMAF 080311 FFWMAF TXC115-080600- /X.NEW.KMAF.FF.W.0010.070908T0307Z-070908T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1007 PM CDT FRI SEP 7 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... DAWSON COUNTY IN WEST TEXAS... * UNTIL 100 AM CDT * AT 1005 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A THUNDERSTORM CAPABLE OF PRODUCING FLASH FLOODING 7 MILES NORTHWEST OF SAND...OR 18 MILES WEST OF LAMESA...MOVING NORTHEAST AT 15 MPH. MOTORISTS TRAVELING ON U.S. HIGHWAY 180...TEXAS STATE HIGHWAY 115...AND TEXAS STATE HIGHWAY 137 SHOULD BE PREPARED TO ENCOUNTER HEAVY RAIN AND FLASH FLOODING. * THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING LOCATIONS... SAND... WELCH... PUNKIN CENTER... PRIDE... GRANDVIEW... ARVANA... HANCOCK... FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE ACROSS FLOODED ROADS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3294 10219 3294 10170 3252 10171 3253 10218 TIME...MOT...LOC 0307Z 242DEG 17KT 3277 10226 $$
1 follow-up statement
000 WGUS74 KMAF 080500 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1150 PM CDT FRI SEP 7 2007 TXC115-080600- /X.CON.KMAF.FF.W.0010.000000T0000Z-070908T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAWSON- 1150 PM CDT FRI SEP 7 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR DAWSON COUNTY... AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING. THESE STORMS WERE MOVING NORTHEAST AT 15 MPH ACROSS DAWSON COUNTY. ONE CLUSTER IS LOCATED BETWEEN LAMESA AND PATRICIA...AND THE OTHER ALONG A LINE FROM KEY TO ARVANA TO WELCH. DUE TO THE HEAVY RAIN FROM THIS AFTERNOON AND THEN AGAIN THIS EVENING...FLASH FLOODING WILL BE POSSIBLE WITH EXPECTED ADDITIONAL RAINFALL TONIGHT...ESPECIALLY IN THE CITY OF LAMESA. FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE ACROSS FLOODED ROADS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND... DONT DROWN. LAT...LON 3294 10219 3294 10170 3252 10171 3253 10218 TIME...MOT...LOC 0450Z 242DEG 17KT 3300 10175 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 5:16 PM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Sep 7, 5:16 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 516 PM CDT FRI SEP 7 2007 .DISCUSSION... UPDATED ZONES TO INCREASE POPS ALONG THE TRANS PECOS AND BE MORE REPRESENTATIVE OF CURRENTLY RADAR TRENDS. EXPECT STORMS TO CONTINUE TILL 9 TO 10 PM. && .PREV DISCUSSION... /ISSUED 221 PM CDT FRI SEP 7 2007/ SHORT TERM... SURFACE-BASED INSTABILITY WILL CONTINUE TO INCREASE THIS AFTERNOON ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO. 07/18Z SURFACE OBSERVATIONS GENERALLY SHOW TEMPERATURES IN THE MID 80S TO MID 90S F WITH DEW POINTS IN THE UPPER 50S TO UPPER 60S. OBSERVATIONS ALSO SHOW A COLD FRONT ACROSS NORTHEAST NEW MEXICO AND THE TX PANHANDLES FROM ROUGHLY CLOVIS TO NEAR PERRYTON. AFTERNOON SURFACE-BASED CAPES HAVE INCREASED INTO THE 2000 TO NEAR 2500J/KG RANGE ACROSS THE PLAINS OF WEST TEXAS. CAPES WILL INCREASE FURTHER THIS AFTERNOON AS AFTERNOON HEATING CONTINUES. MEANWHILE... THE ABOVE MENTIONED COLD FRONT WILL SLOWLY SAG SOUTHWARD WITH TIME. INSTABILITY WILL BE GREATEST SOUTH OF THE FRONT ACROSS THE SOUTH PLAINS...NORTHWESTERN PERMIAN BASIN AND PORTIONS OF SOUTHEASTERN NEW MEXICO. DEEP LAYER SHEAR APPEARS MARGINALLY FAVORABLE FOR A FEW STRONG TO SEVERE THUNDERSTORMS FOR AREAS ALONG AND NORTH OF A CAPROCK...HOBBS...ANDREWS TO COLORADO CITY LINE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN CONCERNS AT THIS TIME. WE WILL CONTINUE TO MENTION THE POSSIBILITY OF SEVERE WEATHER IN THE FORECAST AND HAZARDOUS WEATHER OUTLOOK. THE POTENTIAL FOR A LATE EVENING OR OVERNIGHT MCS CONTINUES TO REMAIN UNCLEAR AS THE SHORT RANGE MODELS ARE HAVING DIFFICULTY WITH REGARDS TO ANY MID-LEVEL SHORTWAVE TROUGHS EMBEDDED IN THE WESTERLY FLOW. BASED ON THE NAM12 HANDLING OF THE COLD FRONT...WE HAVE OPTED TO INCREASE POPS INTO THE HIGH CHANCE CATEGORY ACROSS NORTHERN LEA COUNTY FOR TONIGHT. THUNDERSTORM ACTIVITY MAY NOT WEAKEN APPRECIABLY WITH THE LOSS OF DAYTIME HEATING GIVEN WEAK MID-LEVEL SUPPORT ATOP THE SURFACE COLD FRONT. LONG TERM... MOISTURE FROM TROPICAL STORM HENRIETTE WILL CONTINUE TO STREAM ACROSS THE CWA OVER THE WEEKEND. AN UPPER LEVEL HIGH OVER SOUTHEAST TEXAS IS PROGGED TO BUILD SLOWLY TO THE NORTHWEST ENCOMPASSING MOST OF THE AREA DURING THE WEEKEND...HOWEVER WEAK UPPER LEVEL DISTURBANCES WILL CONTINUE TO MOVE AROUND THE WESTERN EDGE OF THE RIDGE. AT THE SURFACE...A WEAK COLD FRONT WILL PUSH INTO THE CWA SATURDAY. WITH THE MOISTURE CONTINUING TO BE IN PLACE OVER THE CWA...THE UPPER LEVEL DISTURBANCES AND THE COLD FRONT OVER THE AREA...FEEL THAT THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. THE MAIN FOCUS FOR THE THUNDERSTORMS WILL GENERALLY BE OVER THE NORTHERN AND WESTERN CWA AS THE UPPER LEVEL DISTURBANCES CROSS THAT AREA ON THE WESTERN SIDE OF THE RIDGE. EARLY NEXT WEEK...A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE NORTHERN AND CENTRAL PLAINS. THIS SYSTEM WILL PUSH A SOMEWHAT STRONGER COLD FRONT SOUTHWARD INTO THE CWA LATE MONDAY. THIS FRONT WILL BRING COOLER TEMPERATURES TO THE AREA FOR THE EARLY PART OF THE WEEK. WILL CARRY POPS OVER THE AREA MONDAY AND TUESDAY WITH THE PASSAGE OF THE FRONT. THE HIGHER POPS WILL BE OVER THE NORTHERN SECTIONS MONDAY AND THEN SHIFT SOUTHWARD TUESDAY AS THE FRONT CONTINUES TO MOVE SOUTH. DRIER AIR IS PROGGED TO MOVE INTO THE AREA BEHIND THE FRONT WHICH WILL END THE CHANCES FOR PRECIPITATION BY TUESDAY MORNING. TEMPERATURES WILL BE SOMEWHAT COOLER BEHIND THE COLD FRONT EARLY NEXT WEEK. TEMPERATURES IN THE 70S AND 80S CAN BE EXPECTED TUESDAY AS THE SURFACE HIGH SETTLES INTO THE AREA. A WARMING TREND IS EXPECTED TO BEGIN BY MID WEEK AS THE SURFACE HIGH MOVES EAST OF THE CWA AND A THERMAL RIDGE BEGINS TO BUILD OVER THE WESTERN PART OF THE AREA. BY THE END OF NEXT WEEK...A STRONG UPPER LEVEL DISTURBANCE IS PROGGED BY GFS TO MOVE ACROSS THE NORTHEASTERN CWA...AS A RESULT PRECIPITATION IS PROGGED FOR THE EASTERN PART OF THE AREA. WILL ADD ISOLATED POPS TO THE FORECAST FOR NEXT FRIDAY OVER THE EASTERN AREAS DUE TO THIS SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 71 91 70 87 / 30 30 20 20 CARLSBAD NM 70 94 68 91 / 30 20 20 20 DRYDEN TX 74 94 70 93 / 10 10 20 10 FORT STOCKTON TX 73 94 71 92 / 30 20 20 20 GUADALUPE PASS TX 68 91 66 86 / 20 20 20 20 HOBBS NM 69 93 69 92 / 40 30 20 20 MARFA TX 59 88 60 84 / 20 20 20 20 MIDLAND INTL AIRPORT TX 71 94 71 90 / 30 20 20 20 ODESSA TX 72 94 71 90 / 30 20 20 20 WINK TX 75 98 73 93 / 40 20 20 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 54/06
Hazardous weather outlook, Sep 7, 12:27 PM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1227 PM CDT FRI SEP 7 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-081100- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 1227 PM CDT FRI SEP 7 2007 /1127 AM MDT FRI SEP 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE SOUTHEASTERN NEW MEXICO PLAINS...NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS THIS EVENING AND OVERNIGHT. SOME OF THE STORMS THAT DEVELOP ARE EXPECTED TO BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL THE MOST SIGNIFICANT THREAT. LOCATIONS ALONG AND NORTH OF A CAPROCK...HOBBS...ANDREWS TO COLORADO CITY LINE WILL HAVE THE GREATEST CHANCE OF THUNDERSTORMS. LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE IN THESE AREAS. FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THE STRONGER STORMS. MORE ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE ANTICIPATED OVER THE REST OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS THIS EVENING. ALTHOUGH THUNDERSTORM COVERAGE IS NOT EXPECTED TO BE AS GREAT AS AREAS FURTHER NORTH...A FEW SEVERE THUNDERSTORMS CANNOT BE RULED OUT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREATS. FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON OR EVENING...ESPECIALLY ALONG AND NORTH OF A CAPROCK...HOBBS... ANDREWS TO COLORADO CITY LINE. LAW ENFORCEMENT AGENCIES... EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN THEIR AREA. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Sep 7, 6:07 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 607 PM CDT FRI SEP 7 2007 TXZ046-051-072330- DAWSON-MARTIN- 607 PM CDT FRI SEP 7 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN MARTIN AND SOUTHWESTERN DAWSON COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF BUFORD AT 607 PM CDT...OR 5 MILES SOUTHWEST OF PATRICIA MOVING NORTHEAST AT 10 MPH. THIS STORM WILL IMPACT STATE HIGHWAY 349...PATRICIA AND STATE HIGHWAY 115 WEST OF PATRICIA. PEOPLE IN NORTHWESTERN MARTIN AND SOUTHWESTERN DAWSON COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. STRONG GUSTY WINDS...HAIL...VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, Sep 7, 6:22 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 622 PM CDT FRI SEP 7 2007 TXZ047-080015- BORDEN- 622 PM CDT FRI SEP 7 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN BORDEN COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER MESQUITE AT 622 PM CDT... MOVING NORTHEAST AT 10 MPH. STRONG GUSTY WINDS...HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE POSSIBLE. PEOPLE IN NORTHWESTERN BORDEN COUNTY...INCLUDING THE CITY OF GAIL... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Sep 7, 6:34 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 634 PM CDT FRI SEP 7 2007 NMZ029-033-034-080030- CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-NORTHERN LEA COUNTY- 534 PM MDT FRI SEP 7 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR LEA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF MONUMENT AT 534 PM MDT...MOVING NORTHEAST AT 5 MPH. OTHER STORMS IN LEA COUNTY MAY AFFECT THE CITIES OF CROSSROADS...MCDONALD...LOVINGTON...HOBBS...BUCKEYE... EUNICE...AND TATUM. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, Sep 7, 6:37 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 637 PM CDT FRI SEP 7 2007 TXZ051-080000- MARTIN- 637 PM CDT FRI SEP 7 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN MARTIN COUNTY. A STRONG THUNDERSTORM WAS LOCATED ALONG HIGHWAY 349...6 MILES SOUTHWEST OF PATRICIA AT 637 PM CDT...MOVING NORTHEAST AT 10 MPH. STRONG WINDS...HAIL AND VERY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN MARTIN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, Sep 7, 7:40 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
740 PM CDT FRI SEP 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 2 E FORT STOCKTON 30.89N 102.85W
09/07/2007 PECOS TX PUBLIC
FOUR TO SIX INCHES OF WATER WAS FLOWING OVER 7-D ROAD.
0341 PM HAIL 4 SE FORT STOCKTON 30.85N 102.84W
09/07/2007 M1.75 INCH PECOS TX BROADCAST MEDIA
0342 PM HAIL 5 E FORT STOCKTON 30.89N 102.80W
09/07/2007 E0.75 INCH PECOS TX PUBLIC
PENNY HAIL WAS REPORTED AT THE KOA CAMPGROUND.
0345 PM TSTM WND DMG 3 SE FORT STOCKTON 30.86N 102.85W
09/07/2007 PECOS TX EMERGENCY MNGR
WIND DAMAGE TO THE ROOFS OF HOUSES IN FORT STOCKTON WAS
REPORTED BY THE LOCAL EMERGENCY MANAGER.
0538 PM HAIL LAMESA 32.73N 101.96W
09/07/2007 M0.75 INCH DAWSON TX LAW ENFORCEMENT
PENNY HAIL FELL ON THE SOUTH SIDE OF LAMESA.
0540 PM TSTM WND DMG LAMESA 32.73N 101.96W
09/07/2007 DAWSON TX TRAINED SPOTTER
POWERLINES WERE DOWNED DUE TO HIGH WINDS.
&&
MEFFERSOSpecial weather statement, Sep 7, 9:36 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 936 PM CDT FRI SEP 7 2007 TXZ046-080330- DAWSON- 936 PM CDT FRI SEP 7 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN DAWSON COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER GRANDVIEW AT 936 PM CDT... MOVING NORTHEAST AT 5 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:06 PM CDT | Flash Flood Warning | MAF | Gaines | 3 hr |
| Sep 7, 10:37 PM CDT | Flash Flood Warning | MAF | Andrews | 3 hr |
| Sep 7, 11:58 PM CDT | Flash Flood Warning | MAF | Gaines | 3 hr |
| Sep 8, 1:19 AM CDT | Flash Flood Warning | MAF | Dawson | 4 hr |
| Sep 8, 4:00 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 45 min |
| Sep 8, 4:07 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 53 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.